# SDR LV02003F00000

- Difficulty date: May 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N32PT
- Make and model: Cessna 340A
- Aircraft serial: 340A0117
- Engine: Cont TSIO520*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 08220009
- Condition: Bent
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED LT ENGINE HUNG LOWER THAN RT.  AFTER FURTHER INVESTIGATION, FOUND LT WING RIB (PN 08220009) AT W.S. 63.45 BENT AND DISTORTED.  JUST AFT OF FORWARD WING SPAR ALONG WITH OTER MEMBERS IN GEARWELL AREA.  SK4148E HAD BEEN PREVIOUSLY C/W.  ALSO FOUND HOLES ON TOP OF RIB AND TOP WING SKIN ( EDGED OUT) FROM PREVIOUS REPAIR.  WHERE AND WHEN THE REPAIR WAS MADE IS UNKNOWN.  BECAUSE OF PREVIOUS REPAIR AND BAD HOLES IN RIB IS PROBABLY THE CAUSE FOR LT ENGINE SAGGING.
